Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Large-time behavior of a two-scale semilinear reaction-diffusion system for concrete sulfatation
Eindhoven University of Technology. (Mathematics)ORCID iD: 0000-0002-1160-0007
2014 (English)In: Mathematical methods in the applied sciences, ISSN 0170-4214, E-ISSN 1099-1476, Vol. 38, no 7, 1451-1464 p.Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
Wiley online , 2014. Vol. 38, no 7, 1451-1464 p.
Keyword [en]
two-sale RD model, laregebtime behaviour
National Category
Mathematical Analysis Civil Engineering
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39783DOI: 10.1002/mma.3161Scopus ID: 2-s2.0-84926432239OAI: oai:DiVA.org:kau-39783DiVA: diva2:901170
Note

cited By 0

Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2016-10-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusFulltext arXiv

Search in DiVA

By author/editor
Muntean, Adrian
In the same journal
Mathematical methods in the applied sciences
Mathematical AnalysisCivil Engineering

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 160 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf